# SDR AALA202301127351

- Difficulty date: December 17, 2022
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 62,159 hours, 25,512 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Retainer
- Part number: 654682327
- Condition: Corroded
- Location: Pressure Blkhd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON MAIN CABIN AFT PRESSURE BULKHEAD SEAL RETAINER LOCATED AT BS 1016 AND FROM RBL 45 TO LBL 45. REPLACED 5 SEAL RETAINERS PER DWG 65-46823. (FOR PARTS INFORMATION SEE AALA202212205004, AALA202301123979, AALA202301127351, AALA202301120840, AND AALA202301128973)
